# SDR 98ZZZX4796

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7145P
- Make and model: Piper PA-24-250
- Aircraft serial: 242310
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 211CC
- Condition: Failed
- Location: Vacuum System
- Part time: 37 hours
- Component: Airborne
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHAFT FAILED.  UPON INSPECTING PUMP INTERNALLY, CORE WAS BROKEN IN 3 PIECES.  OCCURRED IN CRUISE FLIGHT.  VACUUM GAUGE HAD INTERMITTENT FLICKER.
